# SDR DL73K010682

- Difficulty date: April 26, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 49,350 hours, 38,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT GALLEY DOOR CUTOUT AT UPPER HINGE CUTOUT. THE UPPER HINGE CUTOUT OF THE AFT GALLEY DOOR CUTOUT (R2)   WAS FOUND WITH A .25 CRACK IN THE SKIN.  THE CRACK WAS     ROUTED OUT AND REPAIRED WITH AN EXTERNAL STEEL DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380674-14, REV A.
